question-icon

What causes delayed periods after stoppin Deviry?

default
Posted on Sat, 12 Jul 2014
Question: Hello.. i am suffering from pcod..sometimes i get my periods naturally and sometimes i take deviry to induce period..last time on 4th april i got my periods naturally now that its 2 months i took deviry 10mmg for 5 days n after stopping it its 14 days now still no periods...though after taking deviry i have been getting light cramps and all nausea with too much of white discharge
doctor
Answered by Dr. Manisha Jain (22 minutes later)
Brief Answer:
URINE PREGNANCY TEST AND ULTRASONOGRAPHY

Detailed Answer:
Hello XXXXXXX thanks for trusting health care magic.
It takes maximum of a week for periods to commence after intake of deviry as you must be knowing already.
Ever since its been 14 days already so i would suggest you to do a urine pregnancy test and see for result.
In case it is positive you decide if you want the pregnancy or not.
But if negative then you should get a pelvic u;ltrasonography to see
- endometrial thickness
- any ovarian cyst
- rarely but chances of ectopic tubal pregnancy.
Wish you all the best, in case you have more questions i will be happy to help.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain (42 minutes later)
Thanks for the reply.. i have noticed a pinkish vaginal discharge few minutes back ..No chances of pregnancy as i am not physically active
doctor
Answered by Dr. Manisha Jain (59 minutes later)
Brief Answer:
normal periods

Detailed Answer:
Hello dear, good to know that you have started with your periods so the anxiety is gone now.
i hope you will get your full flow and everything is fine from now on.
wish you the best of health and in future you can post your health concern to me directly on my URL http://bit.ly/drmanishajain
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain (6 minutes later)
Thank you so much..i hope so because it was just light pink discharge ...so a bit anxious now too...
doctor
Answered by Dr. Manisha Jain (6 minutes later)
Brief Answer:
all the best

Detailed Answer:
I hope for the same.
May god bless you with good health.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Manisha Jain (4 minutes later)
Thank you so much!!
doctor
Answered by Dr. Manisha Jain (1 minute later)
Brief Answer:
welcome dear

Detailed Answer:
You are most welcome.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Manisha Jain

OBGYN

Practicing since :2007

Answered : 5136 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes delayed periods after stoppin Deviry?

Brief Answer: URINE PREGNANCY TEST AND ULTRASONOGRAPHY Detailed Answer: Hello XXXXXXX thanks for trusting health care magic. It takes maximum of a week for periods to commence after intake of deviry as you must be knowing already. Ever since its been 14 days already so i would suggest you to do a urine pregnancy test and see for result. In case it is positive you decide if you want the pregnancy or not. But if negative then you should get a pelvic u;ltrasonography to see - endometrial thickness - any ovarian cyst - rarely but chances of ectopic tubal pregnancy. Wish you all the best, in case you have more questions i will be happy to help.